# SDR AALA202302143134

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 5,210 hours, 1,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER INBOARD 1L FLIGHT ATTENDANT JUMPSEAT NEEDS TO BE REPLACED. MAINTENANCE REPLACED FLASHLIGHT (AALA202302143134) AND BATTERY. (AALA202302142333) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
